Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes nausea with headache and neck pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6181 Questions
Question
hello, my wife has had a feeling of nausea all day.... she spoke of it this morning. also, she has had a severe headache and severe neck pain all day... dizziness and feeling of passing out.... she took two aleve a few hours ago... what you think?
Posted Sun, 3 Aug 2014 in Headache and Migraines
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Let her observe symptoms after Aleve!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear bout what your wife is currently experiencing. I have reviewed the information fully and for now, these symptoms do not point to any specific disease. Also, there is no alarming red flags that need to be addressed right away. Nausea, feeling of dizziness and passing out could be early signs of pregnancy but not sure if she is pregnant. Could you double check this with her?

I will recommend that she monitors her symptoms after taking Aleve. If the symptoms fail to regress, then she should get evaluated by her primary care doctor. A full exam and maybe laboratory investigations would be conducted and depending on the findings, a treatment plan would be established. If nothing abnormal is observed, she would be reassured and her symptoms managed knowing that there is nothing worrisome underneath at this time.

I hope this helps and guides towards approaching this problem. I wish your wife well and thank you so much for using our services. Please, feel free to ask for more information and clarifications if need be.


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor